MathSciNet Relay Station
MathSciNet bibliographic data
MR507729 60K15
Nummelin, E. Uniform and ratio limit theorems for Markov renewal and semi-regenerative processes on a general state space. Ann. Inst. H. Poincaré Sect. B (N.S.) 14 (1978), no. 2, 119–143.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement